# SDR FDEA202310141762

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: ARB7264
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBOARD OF MAIN LANDING GEAR ABOVE PANEL 641BB HAS CORROSION. AREA IS   AROUND INBOARD SIDE OF FASTENER RETAINING RING ABOVE GROSS WEIGHT DOUBLER. PERFORMED STRAP AND FILLER REPAIR OF AREA THAT WAS BLENED REF. EA# 1-5730-T0376395    "MAJOR REPAIR"
